Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 295, NWS Raleigh, NC

September 28, 20164 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Sep 28, 2016, 11:27 PM EDT for 4 counties in North Carolina. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 28, 2016, 11:27 PM EDT (03:27 UTC)
Expired
Sep 29, 2016, 12:15 AM EDT
In force
48 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chatham County, NC, Harnett County, NC, Lee County, NC, Moore County, NC

The radar

The Raleigh/Durham radar (KRAX), 77 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 3.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2016-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2016-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1262 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

244 
WUUS52 KRAH 290327
SVRRAH
NCC037-085-105-125-290415-
/O.NEW.KRAH.SV.W.0295.160929T0327Z-160929T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1127 PM EDT WED SEP 28 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
  NORTHEASTERN MOORE COUNTY IN CENTRAL NORTH CAROLINA...
  SOUTHEASTERN CHATHAM COUNTY IN CENTRAL NORTH CAROLINA...
  LEE COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 1215 AM EDT

* AT 1127 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
  CARTHAGE...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SANFORD...WHISPERING PINES...BROADWAY...VASS...CAMERON...
  SEMINOLE...PINEVIEW...CUMNOCK...TRAMWAY AND GUM SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3520 7920 3520 7922 3521 7923 3521 7924
      3520 7927 3520 7937 3534 7940 3567 7919
      3553 7876 3521 7909 3518 7914
TIME...MOT...LOC 0327Z 207DEG 22KT 3531 7925 

HAIL...1.00IN
WIND...60MPH
 
$$

VINCENT
2 follow-up statements
309 
WWUS52 KRAH 290402
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1202 AM EDT THU SEP 29 2016

NCC125-290410-
/O.CAN.KRAH.SV.W.0295.000000T0000Z-160929T0415Z/
MOORE NC-
1202 AM EDT THU SEP 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOORE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE, THE WARNING HAS BEEN CANCELLED.

LAT...LON 3527 7920 3528 7921 3531 7919 3535 7927
      3541 7930 3548 7929 3567 7919 3553 7876
      3530 7902 3527 7908 3526 7912 3526 7916
TIME...MOT...LOC 0400Z 226DEG 19KT 3536 7911 

$$

NCC037-085-105-290415-
/O.CON.KRAH.SV.W.0295.000000T0000Z-160929T0415Z/
HARNETT NC-CHATHAM NC-LEE NC-
1202 AM EDT THU SEP 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR WESTERN HARNETT...SOUTHEASTERN CHATHAM AND LEE COUNTIES...

AT 1200 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF SANFORD...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SANFORD...BROADWAY...GUM SPRINGS...SEMINOLE...LEMON SPRINGS...
PINEVIEW...DUNCAN...CUMNOCK...MONCURE AND TRAMWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.

&&

LAT...LON 3527 7920 3528 7921 3531 7919 3535 7927
      3541 7930 3548 7929 3567 7919 3553 7876
      3530 7902 3527 7908 3526 7912 3526 7916
TIME...MOT...LOC 0400Z 226DEG 19KT 3536 7911 

HAIL...<.75IN
WIND...60MPH
 
$$

VINCENT
873 
WWUS52 KRAH 290414
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1214 AM EDT THU SEP 29 2016

NCC037-085-105-290422-
/O.EXP.KRAH.SV.W.0295.000000T0000Z-160929T0415Z/
HARNETT NC-CHATHAM NC-LEE NC-
1214 AM EDT THU SEP 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HARNETT...SOUTHEASTERN
CHATHAM AND LEE COUNTIES WILL EXPIRE AT 1215 AM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED, AND
SEVERE WEATHER IS NO LONGER EXPECTED. THEREFORE, THE WARNING WILL BE
ALLOWED TO EXPIRE AT 1215 AM EDT.

LAT...LON 3527 7920 3528 7921 3531 7919 3535 7927
      3541 7930 3548 7929 3567 7919 3553 7876
      3530 7902 3527 7908 3526 7912 3526 7916
TIME...MOT...LOC 0409Z 207DEG 22KT 3536 7911 

$$

VINCENT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 9:35 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Sep 28, 9:35 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
935 PM EDT WED SEP 28 2016

.SYNOPSIS...
A strong upper level low over the Great Lakes will drift southward
through the Ohio valley tonight, stall over eastern Tennessee and
Kentucky Thursday and Friday, then move back north through the Ohio
valley and lower Great Lakes this weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 935 PM Wednesday...

Severe thunderstorm watch will expire at 1000 PM...

Localized flash flooding continues a threat.

We will allow the Severe Thunderstorm Watch to expire at 1000 PM.
Parameters indicate stabilizing of the boundary layer while large
scale lift arrives from the west. Additional severe threat should be
localized and not widespread. However, the threat of additional
flash flooding is increasing as training of storms continues in
favored areas.

Two areas of strong to severe thunderstorms continue through our
region. One line was located SW to NE through the southern Piedmont
into the Sandhills. The other was located from near Charlotte NE
through the Triad region.

Both of these lines have been problematic with flash flooding around
or north of Fayetteville into Harnett County, and over Greensboro.
Large hail has been the main severe weather hazard with both lines.

It appears that the low level jet will increase with strong surface
moisture convergence into central NC overnight. The two distinct
lines of storms may merge into one line toward late evening or just
after midnight. This would place the main severe and flash flood
threats from the Triad to the Triangle overnight.

Some areas have already had 1 to 3 inches of rain with locally 4
inches in Harnett and NW Cumberland Counties. The Triad is currently
in line for additional very heavy rain with additional flash
flooding appearing likely, especially east of Winston-Salem, with
Greensboro to Burlington targeted at the moment.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 120 PM Wednesday...

Additional showers and storms with training moderate to heavy
rain remains likely over Central NC Thu, with a gradual shift to
the ENE on Fri.

The powerful mid level low will continue to sit and spin over KY on
Thu before drifting/wobbling slightly northward to IN on Fri, with
lobes of DPVA sweeping through western and central NC, along/atop
the very slow-moving north-south oriented cold/occluded surface
frontal zone. PW values remain elevated (over 1.5") over all but the
far west Thu, shifting to east of I-95 Fri, beneath nearly
continuous bands of pronounced upper divergence. The WRF-ARW/NMM
both start the day Thu with a band of convection bisecting the
forecast area, drifting slowly eastward through the far eastern
Piedmont and Coastal Plain through Fri, filling in with better
coverage with time, with a cell motion that presents a threat for
training and resultant localized flooding. Will retain, with minor
tweaks, the overall pattern of the earlier forecast, with lower
chance pops west and high pops in the central/eastern CWA Thu,
trending lower WSW to ENE through Fri but remaining high in the far
eastern/NE forecast area Fri, tapering off further Fri night.

Temps both days will be held down by clouds/precip in the east and
by lowering post-front thicknesses in the western CWA. Highs in the
upper 70s to lower 80s Thu and in the mid 70s to lower 80s Fri,
still slightly above seasonal normals. Lows 60-68 Thu night and 54-
65 Fri night. -GIH

&&

.LONG TERM /Saturday through Wednesday/...
As of 320 PM Wednesday...

A few showers are likely to linger Sat into Sun in the eastern CWA,
along and east of the frontal zone, but otherwise this period
appears mostly dry. The large mid-upper low centered over IN early
Sat will drift across lower MI and slowly fill through Sun before
being drawn across the St. Lawrence Valley and Northeast states by a
shortwave trough rotating around a northern Atlantic polar vortex.
This, in conjunction with a large longwave trough shifting onto the
West Coast and over the western CONUS, will gradually build ridging
over the eastern CONUS heading into early next week. The surface
front over the East will continue to ease eastward and wash out with
a weakening low level wind field fostering frontolysis. A few mainly
afternoon showers are possible along this diffuse frontal zone over
the far eastern counties of NC early next week, but the PW will be
quite low elsewhere with a lack of instability, and will keep the
forecast mostly dry. Temps should hold a bit above normal through
the period, following thickness trends, with highs mostly in the
upper 70s and lower 80s, and lows in the upper 50s to mid 60s.

Uncertainty grows during the middle of next week, with a lot of
questions regarding the fate of what is now Tropical Storm Matthew,
located north of Venezuela this afternoon. However, at this time, it
appears that it will still be far from NC through Wed. Check with
the National Hurricane Center for the latest on Matthew. -GIH

&&

.AVIATION /00Z WEDNESDAY THROUGH MONDAY/...
As of 830 PM Wednesday...

Bands of showers and storms will continue to develop and edge EWD
for the next several hours, before decreasing in coverage and
intensity late tonight and early Thu. Sub-VFR conditions; hail
mostly less than an inch in diameter; and gusty winds up to 30-35
kts will accompany the storms. In addition, a blanket of low (LIFR)
stratus is expected to redevelop mainly over the Piedmont
(INT/GSO/RDU) late tonight, before lifting and scattering to VFR
with diurnal heating between 13-16Z Thu. That heating, in
conjunction with lift supplied by a slow-moving wave of low pressure
and associated frontal zone, will also cause showers and storms to
increase in coverage and intensity once again by midday-early
afternoon Thu.

Outlook: Drier air is finally expected to filter into the region on
Friday, leading to improved aviation conditions through the weekend.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...Badgett
SHORT TERM...Hartfield
LONG TERM...Hartfield
AVIATION...MWS/BS
Hazardous weather outlook, Sep 28, 9:58 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
958 PM EDT WED SEP 28 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-300200-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
958 PM EDT WED SEP 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS CENTRAL
NORTH CAROLINA. 1 TO 3 INCHES OF RAIN IS EXPECTED IN AREAS WHERE
TRAINING OF THE HEAVIEST RAIN OCCURS. FLASH FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT FLOODING TO THE NATIONAL WEATHER SERVICE.

PWB

In the hours before

Special weather statement, Sep 28, 9:30 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
930 PM EDT WED SEP 28 2016

NCZ086-088-290230-
CUMBERLAND  NC-HOKE  NC-
930 PM EDT WED SEP 28 2016

 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHWESTERN
CUMBERLAND AND EAST CENTRAL HOKE COUNTIES UNTIL 1030 PM EDT...

AT 929 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER REX...OR 9 MILES NORTHEAST OF RED SPRINGS...MOVING NORTHEAST AT
15 MPH.

HEAVY RAIN AND MINOR FLOODING WILL ALSO BE POSSIBLE WITH THIS STORM.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...FORT BRAGG...HOPE MILLS...EASTOVER...ROCKFISH...
VANDER AND BONNIE DOONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN CAN BE EXPECTED DUE TO THE SLOW MOVEMENT OF THIS
STORM. PROLONGED HEAVY RAIN WILL RESULT IN PONDING OF WATER ON
ROADWAYS...STANDING WATER IN LOW LYING AREAS...AND MINOR FLOODING OF
CREEKS AND STREAMS. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL NORTH CAROLINA.

LAT...LON 3489 7893 3492 7896 3495 7903 3495 7904
      3492 7907 3496 7913 3515 7900 3514 7881
      3500 7871 3487 7892
TIME...MOT...LOC 0129Z 219DEG 14KT 3490 7906

26
Local storm report, Sep 28, 9:37 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
937 PM EDT WED SEP 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLOOD            3 SSW ROCKFISH          34.95N 79.09W
09/28/2016                   HOKE               NC   911 CALL CENTER

            FLOODING REPORTED NEAR HOMES ON MCCLEAN LOOP
            RD AND ARABIA RD.

&&

SEC
Local storm report, Sep 28, 10:00 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1000 PM EDT WED SEP 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLOOD            1 NNE BURLINGTON        36.10N 79.44W
09/28/2016                   ALAMANCE           NC   EMERGENCY MNGR

            EMERGENCY MANAGEMENT AND POLICE DEPARTMENT
            REPORTED CONTINUED HIGH WATER WITH SOME ROAD
            CLOSURES IN BURLINGTON.

&&

SEC
Local storm report, Sep 28, 10:23 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1023 PM EDT WED SEP 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     FLOOD            2 SE FAYETTEVILLE       35.06N 78.88W
09/28/2016                   CUMBERLAND         NC   911 CALL CENTER

            MULTIPLE REPORTS OF FLOODING AROUND
            FAYETTEVILLE, INCLUDING AT CROSS CREEK MALL,
            BARTONS LANDING, AND CLIFFDALE. MCCORMICK
            BRIDGE IMPASSABLE.

&&

SEC
Local storm report, Sep 28, 10:24 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1024 PM EDT WED SEP 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     FLOOD            3 NE GODWIN             35.24N 78.63W
09/28/2016                   CUMBERLAND         NC   911 CALL CENTER

            FLOODING REPORTED ON I-95 NEAR THE HARNETT
            CO LINE. .

&&

SEC
Local storm report, Sep 28, 10:56 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1056 PM EDT WED SEP 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            1 E PLEASANT GROVE      36.19N 79.31W
09/28/2016                   ALAMANCE           NC   BROADCAST MEDIA

            VIEWER REPORTED 14 FOOT HOLE ON TANGLE RIDGE
            TRAIL CAUSED BY FLOODING.

&&

NWS RALEIGH NC
IRIS SYSTEM

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 8:02 PM EDTSpecial Weather StatementRAHCumberland58 min
Sep 28, 8:10 PM EDTSpecial Weather StatementRAHMontgomery, Stanly65 min
Sep 28, 8:15 PM EDTFlash Flood WarningRAHAlamance, Orange3 hr
Sep 28, 8:16 PM EDTSpecial Weather StatementRAHAlamance, Randolph59 min
Sep 28, 8:28 PM EDTFlash Flood WarningRAHGuilford3 hr
Sep 28, 9:11 PM EDTAreal Flood AdvisoryRAHMontgomery, Stanly3 hr
Sep 28, 9:30 PM EDTSpecial Weather StatementRAHCumberland60 min
Sep 28, 10:24 PM EDTFlash Flood WarningRAHChatham, Montgomery, Moore, Randolph3 hr
Sep 28, 11:29 PM EDTSpecial Weather StatementRAHDurham, Granville, Wake46 min
Sep 29, 12:56 AM EDTAreal Flood AdvisoryRAHAnson, Harnett, Hoke, Lee, Moore, Richmond and 1 more3 hr
Sep 29, 1:01 AM EDTRiver Flood WarningRAHCumberland4 days
Sep 29, 1:47 AM EDTFlash Flood WarningRAHAnson, Harnett, Hoke, Lee, Moore, Richmond and 1 more3 hr
Sep 29, 4:10 AM EDTAreal Flood AdvisoryRAHCumberland, Hoke, Sampson, Scotland3 hr
Sep 29, 4:45 AM EDTFlash Flood WarningRAHHarnett, Hoke, Moore, Richmond, Scotland4 hr
Sep 29, 5:00 AM EDTFlash Flood Warning EmergencyRAHCumberland, Harnett, Hoke5 hr
Sep 29, 7:33 AM EDTAreal Flood AdvisoryRAHSampson3 hr
Sep 29, 8:26 AM EDTRiver Flood WarningRAHChatham21 hr
Sep 29, 8:32 AM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax, Nash, Wayne, Wilson3 hr
Sep 29, 8:38 AM EDTAreal Flood WarningRAHHarnett, Hoke, Moore, Richmond, Scotland6 hr
Sep 29, 9:20 AM EDTFlash Flood WarningRAHWayne3 hr
Sep 29, 10:01 AM EDTFlash Flood WatchRAHCumberland, Edgecombe, Harnett, Hoke, Johnston, Lee and 6 more12 hr
Sep 29, 10:17 AM EDTAreal Flood WarningRAHCumberland, Harnett, Hoke, Sampson6 hr
Sep 29, 10:40 AM EDTFlash Flood WarningRAHCumberland, Harnett30 hr
Sep 29, 11:59 AM EDTFlash Flood WarningRAHCumberland, Hoke30 hr
Sep 29, 12:14 PM EDTAreal Flood AdvisoryRAHWayne3 hr
Sep 29, 1:21 PM EDTFlash Flood WarningRAHCumberland, Sampson6 hr
Sep 29, 4:14 PM EDTAreal Flood WarningRAHCumberland, Harnett, Hoke, Sampson6 hr
Sep 29, 6:48 PM EDTSpecial Weather StatementRAHAnson57 min
Sep 29, 7:18 PM EDTFlash Flood WarningRAHCumberland, Sampson24 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.